# SDR AALA20030280

- Difficulty date: March 5, 2003
- Submitted: April 16, 2003
- Operation: Air carrier
- Aircraft: N290AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49302
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 5963254501
- Part serial: CPI558
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MIA - FLT 1578 - EN ROUTE MIA-ATL, ON TAKEOFF, NOSE LANDING GEAR DID NOT RETRACT PROPERLY.  SEVERAL LOUD THUMPS HEAD AT HIGH SPEED ON TAKEOFF ROLL.  RETURNED MIA WITHOUT INCIDENT.  INSTALLED SERVICEABLE NOSE GEAR STRUT.  ACCOMPLISHED NOSE GEAR SWING.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
